Exponential decay of oscillations in a multidimensional delay differential system

Pages: 809 - 816, Issue Special, July 2003

 Abstract        Full Text (171.7K)              

Eugenii Shustin - School of Mathematical Sciences, Tel Aviv University, Ramat Aviv, 69978 Tel Aviv, Israel (email)

Abstract: We consider a multi-dimensional dynamical system with a discontinuous delayed part, which is a model of a relay type negative feedback with an uncertain time delay. Our main result consists of a sufficient criterion for an exponential decay of oscillations even when the non-delayed part of the system has no stable solutions.

Keywords:  delay differential equations, adaptive relay control.
Mathematics Subject Classification:  34K11, 34K13, 34K35.

Received: August 2002;      Revised: April 2003;      Published: April 2003.